# SDR FDEA202110062474

- Difficulty date: October 6, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 52,576 hours, 28,427 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Actuator
- Part number: C23132104
- Part serial: B406
- Condition: None
- Location: N/A
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

PDIS  721     29-02  1252     06OCT21  MEM  OPEN  U  GREEN SYSTEM HAD HYD LOW PRESSURE.  COMPLIED WITH QRH.    INFO 06OCT21 04:43   MC1 R  LOST GREEN HYD  SYSTEM QUANTITY DOWN TO BOTTOM OF YELLOW BAND. FOLLOWED BY LOSS OF SYSTEM PRESSURE. COMPLIED WITH  QRH. MANUAL GEAR EXTENSION WAS USED.    SHGN 06OCT21 05:18   MEM U  PER CREW DEBRIEF, GREEN SYS LOW QTY AFTER LEVEL OFF, SYSTEM QTY CAME BACK UP   AFTER GEAR EXTENSION. RESERVOIR CURRENTLY SHOWING 3 GALLONS ON GAUGE.  FOUND EXCESSIVE FLUID IN GEARWELL AND ON DOORS. SUSPECT LEAK IN SAME AREA.  FACT 06OCT21 16:25   MEM                                                                 REMOVED AND REPLACED MLG DOOR ACT CYLINDER IN REF TO A300-600 AMM 32-31-35-  04.  PERFORMED OPS AND LEAKS CHECKS.  ALL CHECKS GOOD.  A/C OK FOR   SERVICE.
